• Users Online: 599
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 2  |  Issue : 1  |  Page : 188-189

Inadvertent antihypertensive double dosing with concurrent Tadalafil use - A double whammy on the optic nerve!


Department of Ophthalmology and Vision Sciences, Sunnybrook Health Sciences Center, University of Toronto, Toronto, ON, Canada

Correspondence Address:
Dr. Arun N E Sundaram
Sunnybrook Health Sciences Center, M1202c, 2075 Bayview Avenue, Toronto, Ontario
Canada
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_760_21

Rights and Permissions

Nonarteritic anterior ischemic optic neuropathy (NAION) is the most common acute unilateral optic neuropathy in adults over the age of 50. Nocturnal hypotension has been hypothesized as the potential cause of NAION. Phosphodiesterase type 5 inhibitor (PDE5I) has been a known cause of NAION. We report an interesting case of NAION that was triggered by inadvertent double dosing of antihypertensive medication and concurrent use of a PDE5I.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed52    
    Printed0    
    Emailed0    
    PDF Downloaded5    
    Comments [Add]    

Recommend this journal